# SDR CA960222014

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- System (JASC): 2720 · Rudder Control System
- Part: Support Assy Lh
- Part number: 3540036610
- Condition: Cracked
- Location: Left Pedal Rod
- Part time: 10,271 hours
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE SUPPORT ASSEMBLY WAS FOUND CRACKED THROUGH 80 PERCENT OF THE STRUCTURE. THE SUPPORT ASSEMBLY WAS FOUND TO BE DISTORTED TO THE POINT WHERE THE RUDDER CONTROL WOULD BE INTERFERED WITH AND GROUND NOS E WHEEL STEERING WOULD BE DIFFICULT. THE SUBMITTER SUSPECTS THAT THE DAMAGE WAS CAUSED BY TOWING THE AIRCRAFT WITH THE FLIGHT CONTROLS LOCKED OR PERHAPS A SUDDEN STRONG WIND GUST FROM THE REAR OF THE AIRCRAFT WITHOUT THE GUST LOCKS IN PLACE.
